# SDR SIMA201109411

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 134 hours, 96 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TRU3502
- Part serial: 3522
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3712 SMOKE WAS OBSERVED COMING FROM THE NOSE CLAM SHELL DOORS. (WHEN DISCOVERED-UNKNOWN) THE CAPTAIN ELECTED TO RETURN TO ORD.  REMOVED AND REPLACED THE NUMBER 1 TRANSFORMER RECTIFIER UNIT IAW CRJ 700 AMM 24-31-01.  THE OPERATIONAL CHECK WAS GOOD NO SMOKE NOTED P/N OFF TRU3502 S/N OFF 3522 P/N ON TRU 3502 S/NON 1590.  THE AIRCRAFT WAS RETURNED TO SERVICE.
